# SDR CALA2013100291674

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 65,646 hours, 7,654 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT STATION 680 WL118, AT CARGO DOOR CUTOUT FWD EDGE, 5" ABOVE SKIN LAP.  DAMAGE IS ABOUT 1.5"L X 1.2"W GOUGED. WILL NEED DEPTH MEASUREMENT FOR LIMITS.
